Kripfganz, Anita. "About an inequality of Kubota for plane convex figures.." Beiträge zur Algebra und Geometrie 40.1 (1999): 53-65. <http://eudml.org/doc/232891>.
@article{Kripfganz1999, author = {Kripfganz, Anita}, journal = {Beiträge zur Algebra und Geometrie}, keywords = {geometric inequalities; plane convex figures; isoperimetric problem; isodiametric problem; global minimization}, language = {eng}, number = {1}, pages = {53-65}, publisher = {Springer}, title = {About an inequality of Kubota for plane convex figures.}, url = {http://eudml.org/doc/232891}, volume = {40}, year = {1999}, }
TY - JOUR AU - Kripfganz, Anita TI - About an inequality of Kubota for plane convex figures. JO - Beiträge zur Algebra und Geometrie PY - 1999 PB - Springer VL - 40 IS - 1 SP - 53 EP - 65 LA - eng KW - geometric inequalities; plane convex figures; isoperimetric problem; isodiametric problem; global minimization UR - http://eudml.org/doc/232891 ER -